Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Lee, S.Y. and Zhang, W. and Song, X. (2002) Estimation of covariance with functional data. British Journal of Mathematical and Statistical Psychology, 55 (2). pp. 247-261. ISSN 0007-1102. (The full text of this publication is not available from this repository)

Zhang, W. and Lee, S.Y. and Song, X. (2002) Local polynomial fitting in semivarying coefficient models. Journal of Multivariate Analysis, 82 (1). pp. 166-188. ISSN 0047-259X . (The full text of this publication is not available from this repository)

This list was generated on Sat Apr 19 05:38:05 2014 BST.